| Catalog Number |
2C6254 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set 4-way stopcock extension set leaked at a stop cock connection site.The set was primed and connected to the patient for therapy when it was discovered that blood was coming from the stopcock area.It was spinning around and unable to be tightened.As a result, the tubing was changed.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.A functional testing was performed including clear passage and pressure testing; and the results were satisfactory.No leaks or blockage were observed.Additional pull test was performed and no separation was noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.